A model in which the base-matrix tree cannot have cofinal branches

Journal of Symbolic Logic 52 (3):651-664 (1987)
A model of ZFC is constructed in which the distributivity cardinal h is 2 ℵ 0 = ℵ 2 , and in which there are no ω 2 -towers in [ω] ω . As an immediate corollary, it follows that any base-matrix tree in this model has no cofinal branches. The model is constructed via a form of iterated Mathias forcing, in which a mixture of finite and countable supports is used
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274354
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,511
Through your library
References found in this work BETA

Add more references

Citations of this work BETA
Towers in [Ω]Ω and Ωω.Peter Lars Dordal - 1989 - Annals of Pure and Applied Logic 45 (3):247-276.
The Combinatorics of Splittability.Boaz Tsaban - 2004 - Annals of Pure and Applied Logic 129 (1-3):107-130.

Add more citations

Similar books and articles
Base Rates and Randomness.Ranald R. Macdonald - 1997 - Behavioral and Brain Sciences 20 (4):778-778.
Tree Models and (Labeled) Categorial Grammar.Yde Venema - 1996 - Journal of Logic, Language and Information 5 (3-4):253-277.
Power-Like Models of Set Theory.Ali Enayat - 2001 - Journal of Symbolic Logic 66 (4):1766-1782.
On the Consistency of the Definable Tree Property on ℵ.Amir Leshem - 2000 - Journal of Symbolic Logic 65 (3):1204 - 1214.
Building Iteration Trees.Alessandro Andretta - 1991 - Journal of Symbolic Logic 56 (4):1369-1384.
An Smax Variation for One Souslin Tree.Paul Larson - 1999 - Journal of Symbolic Logic 64 (1):81 - 98.
A Special Class of Almost Disjoint Families.Thomas E. Leathrum - 1995 - Journal of Symbolic Logic 60 (3):879-891.
Counterexamples to the Unique and Cofinal Branches Hypotheses.Itay Neeman & John Steel - 2006 - Journal of Symbolic Logic 71 (3):977 - 988.
Added to PP index

Total downloads
8 ( #498,678 of 2,180,737 )

Recent downloads (6 months)
1 ( #300,627 of 2,180,737 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums